MathSciNet Relay Station
MathSciNet bibliographic data
MR417355 (54 #5408) 26A45
Waterman, Daniel On $L$-bounded variation. Studia Math. 57 (1976), no. 1, 33–45.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement